# SDR UPS06447973

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER RT (F/O'S) R1 WINDOW FRAME.  BEGAN REMOVAL OF CORROSION BY MECHANICAL MEANS AS PER SRM 56-10-01 & 51-10.  REMOVED FILLER AND FAB'D NEW PART PER DWG 69B10705-1.  OK TO INSTALL FILLERS.  INSTALLED FILLERS PER SRM AND B747 52-30-02.
